MAUDE Adverse Event Report: DATASCOPE CORP. POWER SUPPLY, REMOVABLE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. POWER SUPPLY, REMOVABLE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0014-00-0085
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the customer that during transport, one of the securing pins on the cardiosave intra-aortic balloon pump (iabp) ac power supply broke.There was no patient injury or death associated with this incident.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi, catalog, version, serial), h6 (type of investigation, investigation findings, investigation conclusion).Additional information was requested from the fse with regard to the repair and status of the iabp; however, despite our best efforts, no repair information and no status of the iabp has been received.If any pertinent information is received in the future, a supplemental report will be submitted.H3 other text: device evaluated/ repair status unknown.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.
 
Event or Problem Description
N/a.

Brand Name
POWER SUPPLY, REMOVABLE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19101055
Report Number2249723-2024-01535
Device Sequence Number7428447
Product Code DSP
UDI-Device Identifier10607567111995
UDI-Public(01)10607567111995(21)160019305SLPE
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0014-00-0085
Device Catalogue Number0014-00-0085
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer07/04/2024
01/31/2025
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date07/15/2024
02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown